# SDR 04FDEA03161

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP INBOARD FLAP TRACK AREA, LOWER FORWARD LARGE ROLLER CORRODED ON OUTBOARD SIDE.  REMOVED AND REPLACED LEFT INBOARD FLAP INBOARD TRACK LOWER FORWARD LARGE ROLLER IAW FEDEX EA 8-5750-81513.  REFERENCE NON-ROUTINE N00604.
